# SDR DALA1503040978

- Difficulty date: June 6, 2012
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 55,697 hours, 41,392 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HS UPPER CENTER SKIN PANEL REPAIRED AIW AA 5510-01086.
